Alert archive / Missouri / Flash Flood Warnings in 2025
Flash Flood Warning 11, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 20, 2025, 4:56 AM CDT for 4 counties in Missouri. It was in force for 8 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2025, 4:56 AM CDT (09:56 UTC)
- Expired
- Apr 20, 2025, 1:01 PM CDT
- In force
- 8 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Christian County, MO, Greene County, MO, Polk County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 26 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 8:00 AM CDT | FLASH FLOOD | 2 Ese Flemington, MO | State Highway V is closed due to flooding east of Humansville. About a foot of water was over the road. A water rescue was in progress. |
| Apr 20, 8:09 AM CDT | FLOOD | Flemington, MO | Route V closed eastbound and westbound from Route O to MO 83 due to flooding at Weaubleau Creek. |
| Apr 20, 8:23 AM CDT | FLASH FLOOD | 2 Se Elsey, MO | Several areas of flooding are occurring of Missouri 413 between highway 173 and state route AA in Stone County. |
| Apr 20, 10:18 AM CDT | FLASH FLOOD | Hurley, MO | State Highway A is closed due to flooding. |
| Apr 20, 10:19 AM CDT | FLASH FLOOD | 2 Sse Hurley, MO | State Highway CC is closed due to flooding. |
| Apr 20, 12:00 PM CDT | FLOOD | 2 Nne Boaz, MO | delayed report of west bound lane before bridge is flooded at delaware road. |
| Apr 20, 12:40 PM CDT | FLOOD | 6 Se Bolivar, MO | State Highway Y is closed due to flooding. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 184 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.9 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 547 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 333 m²/s²
- 0-3 km storm-relative helicity
- 483 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
563
WGUS53 KSGF 200956
FFWSGF
MOC043-077-167-209-201600-
/O.NEW.KSGF.FF.W.0011.250420T0956Z-250420T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
456 AM CDT Sun Apr 20 2025
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Western Christian County in southwestern Missouri...
Greene County in southwestern Missouri...
Polk County in southwestern Missouri...
Northern Stone County in southwestern Missouri...
* Until 1100 AM CDT Sunday.
* At 456 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. The expected rainfall rate is 1
to 2 inches in 1 hour. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Springfield, Nixa, Ozark, Republic, Bolivar, Battlefield,
Strafford, Highlandville, Willard, Clever, Ash Grove, Crane, Fair
Grove, Humansville, Billings, Walnut Grove, Pleasant Hope, Fair
Play, Morrisville, Fremont Hills, Polk, Brookline, Hurley,
Spokane, Halfway, Flemington, Aldrich, Glidewell, Ebenezer,
Sacville, Cave Springs, Brighton, Bois D'arc, Galloway, Eudora,
Bassville, Turners, Boaz, Linden and Selmore.
This includes the following low water crossings...
Green Valley Creek at Holder RD, Wilson's Creek at Old Limey Road,
Asher Creek at 560 Road, Parchcorn Creek at Smyrna Road, Little
Crane Creek at Old Wire Road, Woods Fork at Woods Fork Road and
Sac River at County Road 1247.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
&&
LAT...LON 3780 9319 3773 9319 3773 9317 3742 9318
3741 9307 3709 9307 3682 9330 3682 9360
3782 9362
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
EW4 follow-up statements
955
WGUS73 KSGF 201111
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
611 AM CDT Sun Apr 20 2025
MOC043-077-167-209-201600-
/O.CON.KSGF.FF.W.0011.000000T0000Z-250420T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Christian MO-Greene MO-Polk MO-Stone MO-
611 AM CDT Sun Apr 20 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 11 AM CDT THIS
MORNING FOR WESTERN CHRISTIAN, GREENE, POLK AND NORTHERN STONE
COUNTIES...
At 611 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Springfield, Nixa, Ozark, Republic, Bolivar, Battlefield,
Strafford, Highlandville, Willard, Clever, Ash Grove, Crane, Fair
Grove, Humansville, Billings, Walnut Grove, Pleasant Hope, Fair
Play, Morrisville, Fremont Hills, Polk, Brookline, Hurley,
Spokane, Halfway, Flemington, Aldrich, Glidewell, Ebenezer,
Sacville, Cave Springs, Brighton, Bois D'arc, Galloway, Eudora,
Bassville, Turners, Boaz, Linden and Selmore.
This includes the following low water crossings...
Green Valley Creek at Holder RD, Wilson's Creek at Old Limey Road,
Asher Creek at 560 Road, Parchcorn Creek at Smyrna Road, Little
Crane Creek at Old Wire Road, Woods Fork at Woods Fork Road and
Sac River at County Road 1247.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3780 9319 3773 9319 3773 9317 3742 9318
3741 9307 3709 9307 3682 9330 3682 9360
3782 9362
FLASH FLOOD...RADAR INDICATED
$$
EW373
WGUS53 KSGF 201534
FFWSGF
MOC043-077-167-209-201830-
/O.EXT.KSGF.FF.W.0011.000000T0000Z-250420T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
1034 AM CDT Sun Apr 20 2025
The National Weather Service in Springfield has extended the
* Flash Flood Warning for...
Western Christian County in southwestern Missouri...
Greene County in southwestern Missouri...
Polk County in southwestern Missouri...
Northern Stone County in southwestern Missouri...
* Until 130 PM CDT.
* At 1034 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Springfield, Nixa, Ozark, Republic, Bolivar, Battlefield,
Strafford, Highlandville, Willard, Clever, Ash Grove, Crane, Fair
Grove, Humansville, Billings, Walnut Grove, Pleasant Hope, Fair
Play, Morrisville, Fremont Hills, Polk, Brookline, Hurley,
Spokane, Halfway, Flemington, Aldrich, Glidewell, Ebenezer,
Sacville, Cave Springs, Brighton, Bois D'arc, Galloway, Eudora,
Bassville, Turners, Boaz, Linden and Selmore.
This includes the following low water crossings...
Green Valley Creek at Holder RD, Wilson's Creek at Old Limey Road,
Asher Creek at 560 Road, Parchcorn Creek at Smyrna Road, Little
Crane Creek at Old Wire Road, Woods Fork at Woods Fork Road and
Sac River at County Road 1247.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3780 9319 3773 9319 3773 9317 3742 9318
3741 9307 3709 9307 3682 9330 3682 9360
3782 9362
FLASH FLOOD...RADAR INDICATED
$$
EW894
WGUS73 KSGF 201558
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
1058 AM CDT Sun Apr 20 2025
MOC043-077-167-209-201830-
/O.CON.KSGF.FF.W.0011.000000T0000Z-250420T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Christian MO-Greene MO-Polk MO-Stone MO-
1058 AM CDT Sun Apr 20 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 PM CDT THIS
AFTERNOON FOR WESTERN CHRISTIAN, GREENE, POLK AND NORTHERN STONE
COUNTIES...
At 1058 AM CDT, gauge reports and the Department of Transportation
indicated flooding was occurring from thunderstorms producing heavy
rain across the warned area. Between 2 and 4 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Gauges reported and the Department of Transportation.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Springfield, Nixa, Ozark, Republic, Bolivar, Battlefield,
Strafford, Highlandville, Willard, Clever, Ash Grove, Crane, Fair
Grove, Humansville, Billings, Walnut Grove, Pleasant Hope, Fair
Play, Morrisville, Fremont Hills, Polk, Brookline, Hurley,
Spokane, Halfway, Flemington, Aldrich, Glidewell, Ebenezer,
Sacville, Cave Springs, Brighton, Bois D'arc, Galloway, Eudora,
Bassville, Turners, Boaz, Linden and Selmore.
This includes the following low water crossings...
Green Valley Creek at Holder RD, Wilson's Creek at Old Limey Road,
Asher Creek at 560 Road, Parchcorn Creek at Smyrna Road, Little
Crane Creek at Old Wire Road, Woods Fork at Woods Fork Road and
Sac River at County Road 1247.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3780 9319 3773 9319 3773 9317 3742 9318
3741 9307 3709 9307 3682 9330 3682 9360
3782 9362
FLASH FLOOD...GAUGE INDICATED
$$
EW922
WGUS73 KSGF 201801
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
101 PM CDT Sun Apr 20 2025
MOC043-077-167-209-201811-
/O.CAN.KSGF.FF.W.0011.000000T0000Z-250420T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Christian MO-Greene MO-Polk MO-Stone MO-
101 PM CDT Sun Apr 20 2025
...FLASH FLOOD WARNING FOR WESTERN CHRISTIAN, GREENE, POLK AND
NORTHERN STONE COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...
&&
LAT...LON 3780 9319 3773 9319 3773 9317 3742 9318
3741 9307 3709 9307 3682 9330 3682 9360
3782 9362
$$
EWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 20, 1:53 AM CDT, 3 hours 3 minutes earlier. Its key messages:
- Slight to marginal risk for isolated strong to severe thunderstorms west of Highway 65 this morning with 60 mph winds the primary risk. Heavy rainfall and flooding is also possible in this area through the morning.
- There remains an Enhanced Risk for severe thunderstorms across much of the area this afternoon and evening. Tornadoes (potentially a couple them being strong), large hail and damaging winds are all possible with this system.
- Additional rain chances (40-70%) return Tuesday through late week.
Area forecast discussion, Apr 20, 1:53 AM CDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
153 AM CDT Sun Apr 20 2025
.KEY MESSAGES...
- Slight to marginal risk for isolated strong to severe
thunderstorms west of Highway 65 this morning with 60 mph
winds the primary risk. Heavy rainfall and flooding is also
possible in this area through the morning.
- There remains an Enhanced Risk for severe thunderstorms across
much of the area this afternoon and evening. Tornadoes
(potentially a couple them being strong), large hail and
damaging winds are all possible with this system.
- Additional rain chances (40-70%) return Tuesday through late
week.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 115 AM CDT Sun Apr 20 2025
Two rounds of convection will bring hazards to the area in the
short term.
Ongoing convection: Primary hazard is widespread 2-4 inches of
rain with, locally higher amounts up to 5 inches, and
associated flooding. Wind gusts up to 60 mph are possibly in
some of the storms. These threats will be focused mainly west
of Highway 65 this morning as the warm front lifts through the
area.
Enhanced severe risk this afternoon and evening:
Confidence is high in seeing supercells and bowing linear
segments on radar this afternoon and evening. The western extent
of the risk is still somewhat in quest due to unknowns of when
and where morning convection will keep instability more limited.
Greatest confidence is over south-central Missouri where
1,000-1,500 J/kg of SBCAPE is expected. That level of
instability is possible as far west as the western Missouri
border, but the highest probabilities for >1,000 J/kg (80% per
HREF) is along and east of Highway 65. What isn't in question is
the magnitude and profile of shear. Strong deep layer shear up
to around 60 kts and strongly arcing hodographs will be more
than sufficient for organized severe weather with all hazard
modes. Additional thunderstorms are possible over the NW CWA (SE
Kansas and west-central Missouri) in the late afternoon and
evening. These storms may be low-topped supercells given the
proximity to the deep upper shortwave, but confidence in this
outcome is lower.
Hazards: Afternoon/evening hazards are for golf ball size hail,
70 mph winds (maybe up to 80), and tornadoes. Given shear
profiles, a strong tornado or two would be possible. Most
favored conditions for strong tornadoes would be in cells that
are more isolated or perhaps in stronger bowing segments.
Hazards with the potential low-topped supercells over the NW in
the late afternoon and evening would be large hail to the size
of half dollars, winds to 60 mph and potentially tornadoes.
Timing: Development of the afternoon/evening storms should
start SW of the CWA and push into the far SW around 1-3pm. CAM
guidance shows timing near Highway 65 around 3pm-5pm and Highway
63 around 5pm-7pm. Timing for the potential NW CWA low-topped
supercells would be roughly from 4pm-8pm.
In addition to thunderstorm hazards, non-thunderstorm wind gusts
up to 45 mph (possibly higher) are expected today.
Afternoon/evening thunderstorms will have to be watched for
flooding given soil saturation across the area, but they will be
much more progressive with limited training potential, thus
limiting the risk for additional flooding.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Issued at 115 AM CDT Sun Apr 20 2025
Ensemble data continues to be consistent in bringing
additional shortwaves into and through the area from the
west/southwest Tuesday through Thursday night. NBM rainfall
probs continue to increase, especially Thursday and Friday and
we will need to monitor where this rainfall sets up given the
heavy rainfall from this weekend.
&&
.AVIATION /06Z TAFS THROUGH 06Z MONDAY/...
Issued at 1233 AM CDT Sun Apr 20 2025
Ongoing convection will continue to push into the area tonight
into Sunday morning. A brief break in precip is possible late Sunday
morning and early afternoon before a line of severe
thunderstorms moves through Sunday afternoon and evening.
Strong non-thunderstorm winds are forecast Sunday afternoon into
early Sunday night, along with periods of LLWS.
Improvement is expected behind the Sunday afternoon/evening
severe storms.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch through this evening for KSZ073-097-101.
MO...Flood Watch through this evening for MOZ055>058-066>071-
077>083-088>098-101>106.
&&
SHORT TERM...Titus
LONG TERM...Titus
AVIATION...TitusHazardous weather outlook, Apr 20, 2:22 AM CDT, 2 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 222 AM CDT Sun Apr 20 2025 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210730- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 222 AM CDT Sun Apr 20 2025 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Enhanced tornado risk. Slight hail risk. Enhanced thunderstorm wind damage risk. Significant lightning risk. Elevated excessive rainfall risk Elevated non thunderstorm wind risk. DISCUSSION... Severe thunderstorms are possible this morning, mainly west of Highway 65. Winds up to 60-70 mph and possible a brief tornado or two is possible. Heavy rainfall and flooding will also be a concern in this areas. Additional severe thunderstorms are expected this afternoon and evening. The western extent is still somewhat in question depending on how quickly morning rainfall exits the area. Threats are winds up to 70 mph, golf ball sized hail, and tornadoes. A strong tornado or two are possible. Non-thunderstorm wind gusts up to 45 mph are expected today. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Titus
In the hours before
Local storm report, Apr 20, 3:29 AM CDT, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
329 AM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 AM Flash Flood 2 SW Horton 37.95N 94.40W
04/20/2025 Vernon MO Public
Report from mPING. Street flooding. Street
closed. Vehicles stranded.
&&
RENLocal storm report, Apr 20, 4:12 AM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
412 AM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM Flash Flood 6 NW Anderson 36.72N 94.51W
04/20/2025 McDonald MO Public
Report from mPING. Street flooding. Street
closed. Vehicles stranded.
&&
RENThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:05 PM CDT | River Flood Warning | SGF | Stone | 39 hr |
| Apr 19, 8:14 PM CDT | River Flood Warning | SGF | Shannon | 39 hr |
| Apr 20, 1:43 AM CDT | River Flood Warning | SGF | Cedar | 3 days |
| Apr 20, 1:53 AM CDT | River Flood Warning | SGF | Vernon | 6 days |
| Apr 20, 1:58 AM CDT | River Flood Warning | SGF | Vernon | 6 days |
| Apr 20, 2:07 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 38 min |
| Apr 20, 2:38 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton | 52 min |
| Apr 20, 2:48 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 27 min |
| Apr 20, 3:15 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton, Stone | 60 min |
| Apr 20, 3:19 AM CDT | Flash Flood Warning | SGF | Jasper, McDonald, Newton | 6 hr |
| Apr 20, 3:49 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone | 56 min |
| Apr 20, 4:11 AM CDT | Flash Flood Warning | SGF | Barry, Lawrence | 7 hr |
| Apr 20, 4:32 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Polk, Webster | 58 min |
| Apr 20, 5:20 AM CDT | Special Weather Statement | SGF | Camden | 55 min |
| Apr 20, 6:38 AM CDT | River Flood Warning | SGF | McDonald | 33 hr |
| Apr 20, 7:33 AM CDT | River Flood Warning | SGF | St. Clair, Vernon | 21 days |
| Apr 20, 9:31 AM CDT | Areal Flood Warning | SGF | Jasper, McDonald, Newton | 12 hr |
| Apr 20, 10:02 AM CDT | Special Weather Statement | SGF | Greene | 43 min |
| Apr 20, 10:39 AM CDT | Areal Flood Advisory | SGF | Barton, Benton, Cedar, Dade, Greene, Hickory and 5 more | 8 hr |
| Apr 20, 11:25 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Miller | 50 min |
| Apr 20, 11:30 AM CDT | Tornado Warning | SGF | Camden, Dallas, Laclede | 30 min |
| Apr 20, 11:34 AM CDT | Areal Flood Warning | SGF | Barry, Lawrence | 10 hr |
| Apr 20, 11:49 AM CDT | Tornado Warning | SGF | Camden, Miller | 41 min |
| Apr 20, 12:31 PM CDT | Tornado Warning | SGF | Miller | 14 min |
| Apr 20, 12:44 PM CDT | Tornado Warning | SGF | Miller | 16 min |
| Apr 20, 12:52 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Hickory, Laclede, Miller, Morgan | 6 hr |
| Apr 20, 12:55 PM CDT | Areal Flood Advisory | SGF | Barton, Jasper, Vernon | 6 hr |
| Apr 20, 1:01 PM CDT | Areal Flood Warning | SGF | Christian, Greene, Polk, Stone | 8 hr |
| Apr 20, 1:54 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 66 min |
| Apr 20, 1:58 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 62 min |
| Apr 20, 2:01 PM CDT | Tornado Warning | SGF | Jasper | 29 min |
| Apr 20, 2:04 PM CDT | Flash Flood Warning | SGF | Barton, Jasper, Vernon | 5 hr |
| Apr 20, 2:21 PM CDT | Tornado Warning | SGF | Barton, Jasper | 24 min |
| Apr 20, 2:37 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Newton and 2 more | 53 min |
| Apr 20, 2:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 50 min |
| Apr 20, 2:42 PM CDT | Tornado Warning | SGF | Barton, Cedar, Vernon | 48 min |
| Apr 20, 2:52 PM CDT | Tornado Warning | SGF | Jasper, Lawrence, Newton | 17 min |
| Apr 20, 3:25 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone, Taney | 65 min |
| Apr 20, 3:25 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Dade, Hickory, Polk, St. Clair | 65 min |
| Apr 20, 3:58 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Miller and 2 more | 62 min |
| Apr 20, 4:08 PM CDT | Tornado Warning | SGF | Dallas, Polk | 20 min |
| Apr 20, 4:09 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Greene, Ozark, Taney, Webster and 1 more | 66 min |
| Apr 20, 4:21 PM CDT | Tornado Warning | SGF | Christian, Douglas, Taney | 24 min |
| Apr 20, 4:37 PM CDT | Tornado Warning | SGF | Morgan | 11 min |
| Apr 20, 4:40 PM CDT | Areal Flood Advisory | SGF | Christian, Douglas, Greene, Howell, Ozark, Stone and 4 more | 5 hr |
| Apr 20, 4:44 PM CDT | Tornado Warning | SGF | Douglas, Webster, Wright | 31 min |
| Apr 20, 4:49 PM CDT | Tornado Warning | SGF | Laclede, Webster, Wright | 26 min |
| Apr 20, 4:54 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Morgan and 2 more | 66 min |
| Apr 20, 4:57 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Ozark, Texas, Wright | 63 min |
| Apr 20, 5:10 PM CDT | Tornado Warning | SGF | Douglas, Howell, Texas, Wright | 35 min |
| Apr 20, 5:14 PM CDT | Tornado Warning | SGF | Laclede, Texas, Wright | 21 min |
| Apr 20, 5:48 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Howell, Maries, Ozark, Phelps, Pulaski and 2 more | 57 min |
| Apr 20, 6:22 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 53 min |
| Apr 20, 6:40 PM CDT | Areal Flood Advisory | SGF | Greene, Howell, Texas, Webster, Wright | 30 hr |
| Apr 20, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Howell, Shannon, Texas | 48 min |
| Apr 20, 6:41 PM CDT | Tornado Warning | SGF | Howell, Oregon | 34 min |
| Apr 20, 6:54 PM CDT | Areal Flood Advisory | SGF | Barton, Benton, Camden, Cedar, Dade, Dallas and 12 more | 30 hr |
Nearby
Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.